Benylin Cold and Flu Day & Night Capsules 16 Pack
Why choose British Corner Shop?
If you’re suffering from the symptoms of cold and flu, including aches and pains, headaches or a fever, Benylin Day & Night Capsules will help.
The Day capsules are designed to relieve symptoms of tiredness and drowsiness, while the Night capsules will make it easier to nod off at night, giving your body time to recover.
Always read the product information before using this medicine and if the problem persists or symptoms worsen, consult your doctor.
Most popular with customers in France, Italy, Bulgaria (Republic), Denmark, China, Portugal, Sweden, Netherlands and Madeira, but you can buy Benylin Cold and Flu Day & Night Capsules 16 Pack for delivery worldwide.
One of our Benylin branded products.
Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg, Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg.
- Storage Type: Ambient.
- Do not store above 25°C.
- Pack Type: Box.
Be the first to write a review about Benylin Cold and Flu Day & Night Capsules 16 Pack.
Would you like to write a review for Benylin Cold and Flu Day & Night Capsules 16 Pack?
Did you know that you could earn £0.30 in Reward Points for every Product review of 50 words or more that you write. Find out more.
Are you a Trade Customer?
Please get in touch if you are interested in pallet or container volumes of this product.
A member of our wholesale team will be in touch with you.Enquire Now
Become a Supplier
British Corner Shop has partnered with the UK Government (DIT), to be an export platform for UK suppliers.
Make your food and drink products available internationally.Enquire now